# SDR DHL2006807523

- Difficulty date: November 20, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL SKIN DELAMINATED 8" (STA XA 566.000 - 613.000).  REMOVED AND REPLACED RT WING UPPER PANEL IAW SRM 51-3-0, SRM 51-3-1.
